# SDR HNAA2012051000767

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,270 hours, 64,641 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windscreen
- Part number: 8SC0043012
- Part serial: 5H5613
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, CREW NOTICED ELECTRICAL ODOR FROM F/O FRONT WINDOW.  SELECTED HEAT TO WARM UP.  ODOR DISSIPATED. NO CAUTION LIGHTS.  CREW GROUND RAN ACFT.  PERFORMED WINDSHIELD HEAT OPS CHECK.  RT WINDSHIELD LOAD .06.  LT WINDSHIELD NORMAL.  REF SEQ NR 2.  R & R F/O WINDSHIELD HEAT CONTROLLER.  OPS CHECK FAILED.  R & R F/O WINDSCREEN IAW WC 56-00-00.  OPS CHECKED, LEAKED CHECKED, GOOD.
